Vol. 3 No. 1 (1974)

Published:
1974-02-01
Articles
-
On the divided differences
- Abstract views: 279
-
On the generalized sum of intervals
- Abstract views: 229
-
On a problem of simultaneous best approximation
- Abstract views: 243
-
On Rivlin's conjecture for unisolvent families
- Abstract views: 252
-
On the divided differences and Fréchet derivatives
- Abstract views: 207
-
Über ein abstraktes Maximumprinzip On an abstract maximum principle
- Abstract views: 234
-
Some properties of the linear positive operators (III)
- Abstract views: 207
-
Conjugate point classification with application to Chebyshev systems
- Abstract views: 246
-
Approximation of monotone functions by monotone polynomials in Hausdorff metric
- Abstract views: 209
-
A note on starshapedness preserving linear operators
- Abstract views: 216